# SDR DALA2024062406395

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409219) CORROSION ON TRACK SPLICE AT STA 887, LBL 3.0 AND WL 165. REMOVED AND REPLACED TRACK SPLICES AT STA 887 LBL 3.0 AND WL 165 IAW B737-800 SRM 51-40-02-0G AND DWG 146A7503.
